Standard

Correlations between Horn fractions, satisfiability and solver performance for fixed density random 3-CNF instances. / van Maaren, H; van Norden, L.

In: Annals of Mathematics and Artificial Intelligence, Vol. 44, No. 1-2, 2005, p. 157-177.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

van Maaren, H ; van Norden, L. / Correlations between Horn fractions, satisfiability and solver performance for fixed density random 3-CNF instances. In: Annals of Mathematics and Artificial Intelligence. 2005 ; Vol. 44, No. 1-2. pp. 157-177.

BibTeX

@article{058c262572064a879a4fce181307a26a,
title = "Correlations between Horn fractions, satisfiability and solver performance for fixed density random 3-CNF instances",
keywords = "academic journal papers, ZX CWTS JFIS < 1.00",
author = "{van Maaren}, H and {van Norden}, L",
year = "2005",
doi = "doi:10.1007/s10472-005-2369-1",
language = "Undefined/Unknown",
volume = "44",
pages = "157--177",
journal = "Annals of Mathematics and Artificial Intelligence",
issn = "1012-2443",
publisher = "Springer Netherlands",
number = "1-2",

}

RIS

TY - JOUR

T1 - Correlations between Horn fractions, satisfiability and solver performance for fixed density random 3-CNF instances

AU - van Maaren, H

AU - van Norden, L

PY - 2005

Y1 - 2005

KW - academic journal papers

KW - ZX CWTS JFIS < 1.00

U2 - doi:10.1007/s10472-005-2369-1

DO - doi:10.1007/s10472-005-2369-1

M3 - Article

VL - 44

SP - 157

EP - 177

JO - Annals of Mathematics and Artificial Intelligence

T2 - Annals of Mathematics and Artificial Intelligence

JF - Annals of Mathematics and Artificial Intelligence

SN - 1012-2443

IS - 1-2

ER -

ID: 2143355